On the stability of solutions of integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 142-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_3_a16,
author = {L. Kh. Liberman},
title = {On the stability of solutions of integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {142--151},
year = {1958},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_3_a16/}
}
L. Kh. Liberman. On the stability of solutions of integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1958), pp. 142-151. http://geodesic.mathdoc.fr/item/IVM_1958_3_a16/